# SDR YENA2023060900599

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: A CRACK INDICATION WAS FOUND ON RH WINDSHIELD FRAME NEAR TO LOWER RADIUS LOCATED ON THE CENTER LOWER NODE AT FR 2. THE CRACK LENGTH IS 0.265 INCHES APPROX. CRACK IS IN FLIGHT DIRECTION; REF TO AEROMAN WO 2023 11/1 NR 2023-255709, PERFORMED PERMANENT REPAIR ON WINDSHIELD FRAMING CENTER POST LOWER NODE LOWER RADIUS AND HOLE D1 OF LH/RH IAW EA 53-0165-23 PART#1, PART#2, PART#3, PART#4, PART#5, PART#6, PART#7 COVER REVISION#1.
AIRBUS REPAIR INSTRUCTION R53113430, IAW RDAF 81218563/003/2023#A.
